# SDR QXEA2016052400323

- Difficulty date: May 11, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 85329342105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON MACHINED INTERCOSTAL, PN 85329342-105 AT MCD LOWER SURROUND BETWEEN X 1.00 AND X 32.4, STR 25P.  NO REPAIRS ALLOWED ON INTERCOSTAL, PN 85329342-105 IAW SRM 53-20-17, STRUCT IDENT-01 ITEM 57.  ORDERED NEW INTERCOSTAL, PN 85329345-105.  RECEIVED NEW INTERCOSTAL, PN 85329342-105, LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL REF SRM 51-40-07.  REMOVED CORRODED INTERCOSTAL, PN 85329342-105, REF SRM 51-42-15.  INSTALLED NEW MACHINED INTERCOSTAL, PN 85329342-105 REF SRM 51-40-15 REPAIR-01 AND SRM 51-42-05, REPAIR-01.
